# SDR UIEA201000004

- Difficulty date: January 30, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 47,704 hours, 7,409 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART 1-4 FOUND DAMAGE WEAR ON LT AND RT SIDE VERTICAL STAB SEAL INTERFACE SKIN AREA BETWEEN BS 2360-2390 AND BS 2521-2598 AND BS 2280- 2360.  BLEND OUT DAMAGE AREA IAW SRM 53-00-01 REV 53 RESIDUAL MATERIAL THICKNESS WITHIN ALLOWABLE DAMAGE, APPLY PROTECTIVE COATING AND PRIMER, CONDITION CHECK NORMAL AND JOB COMPLETED.
